Vol. 3, No. 2, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Weak Hopf monoids in braided monoidal categories

Craig Pastro and Ross Street

Vol. 3 (2009), No. 2, 149–207

We develop the theory of weak bimonoids in braided monoidal categories and show that they are in one-to-one correspondence with quantum categories with a separable Frobenius object-of-objects. Weak Hopf monoids are shown to be quantum groupoids. Each separable Frobenius monoid R leads to a weak Hopf monoid R R.

weak bimonoids (weak bialgebra), weak Hopf monoids (weak Hopf algebra), quantum category, quantum groupoid, monoidal category
Mathematical Subject Classification 2000
Primary: 16W30
Secondary: 18B40, 18D10
Received: 26 January 2008
Revised: 14 November 2008
Accepted: 23 December 2008
Published: 15 March 2009
Craig Pastro
Research Institute for the Mathematical Sciences
Kyoto University
Kyoto 606-8502
Ross Street
Department of Mathematics
Macquarie University
New South Wales 2109